Mathematical approaches for fuzzy portfolio selection problems with normal mixture distributions

Takashi Hasuike, Hiroaki Ishii

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

This chapter considers some versatile portfolio selection models with general normal mixture distributions and fuzzy or interval numbers. Then, these mathematical approaches to obtain the optimal portfolio are developed. Furthermore, in order to compare our proposed models with standard models and represent the advantage of our proposed models, a numerical example is provided.

Original languageEnglish
Title of host publicationFuzzy Optimization
Subtitle of host publicationRecent Advances and Applications
EditorsWeldon Lodwick
Pages407-423
Number of pages17
DOIs
Publication statusPublished - 2010 Sep 1
Externally publishedYes

Publication series

NameStudies in Fuzziness and Soft Computing
Volume254
ISSN (Print)1434-9922

ASJC Scopus subject areas

  • Computer Science (miscellaneous)
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Mathematical approaches for fuzzy portfolio selection problems with normal mixture distributions'. Together they form a unique fingerprint.

  • Cite this

    Hasuike, T., & Ishii, H. (2010). Mathematical approaches for fuzzy portfolio selection problems with normal mixture distributions. In W. Lodwick (Ed.), Fuzzy Optimization: Recent Advances and Applications (pp. 407-423). (Studies in Fuzziness and Soft Computing; Vol. 254). https://doi.org/10.1007/978-3-642-13935-2_19